# SDR LR7A2020100502577

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: 2024T4CLAD0050
- Condition: Cracked
- Location: Bs 478
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE LT FORWARD PRESSURE FAIRING CRACKED AT FS 478, LBL 23, WL 285.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.  NR 7250.
